# SDR UALA2010060902002

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 58,637 hours, 10,869 cycles
- Engine: Pwa PW4077
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 654W00382
- Part serial: 89
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS HAS STATUS MSG FLAP-SLAT CONTROL 1.  DURING T-S EXISTING FAULT HAS HIGH LIFT SYS (FSEU 1 PROGRAM PINS ARE INCORRECT) . CONFIG SHOWS A-P MODEL INVALID. REPLACED FSEU 1. SYS CONFIG SAME AS FSEU2. TEST PASSED AND EICAS CLEARED.
